# SDR DALA2024072207318

- Difficulty date: July 19, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 92,466 hours, 38,999 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Failed Insp
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L4 GIRT BAR FAILS ENGAGEMENT CHECK.   REPLACED L4 GIRT BAR. FOR MAINTENANCE PERFORMED REFER TO AMDS.
